Araştırma Makalesi
BibTex RIS Kaynak Göster

Some Hardy-type integral inequalities with sharp constant involving monotone functions

Yıl 2022, Cilt: 71 Sayı: 3, 759 - 768, 30.09.2022
https://doi.org/10.31801/cfsuasmas.1058586

Öz

In this work, we present some Hardy-type integral inequalities for 0 < p < 1 via a second parameter q > 0 with sharp constant. This inequalities are new generalizations to the inequalities given below.

Kaynakça

  • Benaissa, B., Budak, H., On Hardy-type integral inequalities with negative parameter,Turkish Journal of Inequalities, 5(2) (2021), 42-47.
  • Benaissa, B., Sarikaya, M. Z., Senouci, A., On some new Hardy-type inequalities, J. Math. Meth. Appl. Sci., 43 (2020), 8488-8495. https/doi.org/10.1002/mma.6503
  • Yang, B., On a new Hardy type integral inequalities, Int. Math. Forum., 67(2) (2007), 3317–3322.
  • Burenkov, V. I., On the best constant in Hardy’s inequality with 0 < p < 1 for monotone functions, Proc. Steklov Inst. Math., 194 (1993), 59-63.
  • Sulaiman, W. T., Some Hardy type integral inequalities, Appl. Math. Lett, 25 (2012), 520-525. https://doi.org/10.1016/j.aml.2011.09.050
  • Kufner, A., Maligranda, L., Person, L. E., The Hardy Inequality: About Its History and Some Related Results, Vydavatelsky Servis Publishing House, Pilsen, 2007.
  • Banyat, S., More on some Hardy type integral inequalities, J. Math. Inequal., 8(3) (2014), 497–501.
Yıl 2022, Cilt: 71 Sayı: 3, 759 - 768, 30.09.2022
https://doi.org/10.31801/cfsuasmas.1058586

Öz

Kaynakça

  • Benaissa, B., Budak, H., On Hardy-type integral inequalities with negative parameter,Turkish Journal of Inequalities, 5(2) (2021), 42-47.
  • Benaissa, B., Sarikaya, M. Z., Senouci, A., On some new Hardy-type inequalities, J. Math. Meth. Appl. Sci., 43 (2020), 8488-8495. https/doi.org/10.1002/mma.6503
  • Yang, B., On a new Hardy type integral inequalities, Int. Math. Forum., 67(2) (2007), 3317–3322.
  • Burenkov, V. I., On the best constant in Hardy’s inequality with 0 < p < 1 for monotone functions, Proc. Steklov Inst. Math., 194 (1993), 59-63.
  • Sulaiman, W. T., Some Hardy type integral inequalities, Appl. Math. Lett, 25 (2012), 520-525. https://doi.org/10.1016/j.aml.2011.09.050
  • Kufner, A., Maligranda, L., Person, L. E., The Hardy Inequality: About Its History and Some Related Results, Vydavatelsky Servis Publishing House, Pilsen, 2007.
  • Banyat, S., More on some Hardy type integral inequalities, J. Math. Inequal., 8(3) (2014), 497–501.
Toplam 7 adet kaynakça vardır.

Ayrıntılar

Birincil Dil İngilizce
Konular Matematik
Bölüm Research Article
Yazarlar

Bendaoud Abed Sid Ahmed 0000-0001-5123-9503

Bouharket Benaissa 0000-0002-1195-6169

Abdelkader Senouci 0000-0002-3620-7455

Yayımlanma Tarihi 30 Eylül 2022
Gönderilme Tarihi 16 Ocak 2022
Kabul Tarihi 6 Nisan 2022
Yayımlandığı Sayı Yıl 2022 Cilt: 71 Sayı: 3

Kaynak Göster

APA Abed Sid Ahmed, B., Benaissa, B., & Senouci, A. (2022). Some Hardy-type integral inequalities with sharp constant involving monotone functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 71(3), 759-768. https://doi.org/10.31801/cfsuasmas.1058586
AMA Abed Sid Ahmed B, Benaissa B, Senouci A. Some Hardy-type integral inequalities with sharp constant involving monotone functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. Eylül 2022;71(3):759-768. doi:10.31801/cfsuasmas.1058586
Chicago Abed Sid Ahmed, Bendaoud, Bouharket Benaissa, ve Abdelkader Senouci. “Some Hardy-Type Integral Inequalities With Sharp Constant Involving Monotone Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 71, sy. 3 (Eylül 2022): 759-68. https://doi.org/10.31801/cfsuasmas.1058586.
EndNote Abed Sid Ahmed B, Benaissa B, Senouci A (01 Eylül 2022) Some Hardy-type integral inequalities with sharp constant involving monotone functions. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 71 3 759–768.
IEEE B. Abed Sid Ahmed, B. Benaissa, ve A. Senouci, “Some Hardy-type integral inequalities with sharp constant involving monotone functions”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., c. 71, sy. 3, ss. 759–768, 2022, doi: 10.31801/cfsuasmas.1058586.
ISNAD Abed Sid Ahmed, Bendaoud vd. “Some Hardy-Type Integral Inequalities With Sharp Constant Involving Monotone Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 71/3 (Eylül 2022), 759-768. https://doi.org/10.31801/cfsuasmas.1058586.
JAMA Abed Sid Ahmed B, Benaissa B, Senouci A. Some Hardy-type integral inequalities with sharp constant involving monotone functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2022;71:759–768.
MLA Abed Sid Ahmed, Bendaoud vd. “Some Hardy-Type Integral Inequalities With Sharp Constant Involving Monotone Functions”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, c. 71, sy. 3, 2022, ss. 759-68, doi:10.31801/cfsuasmas.1058586.
Vancouver Abed Sid Ahmed B, Benaissa B, Senouci A. Some Hardy-type integral inequalities with sharp constant involving monotone functions. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2022;71(3):759-68.

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.